Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

155 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Depo provera side effects asthma

Premium Questions

doctor1 MD

I started using birth control pills, used them for 2 months, then I got one depo provera shot. I ... weight so I stopped all forms of borth control. This was about 3 months ago. While on depo I never had ...

doctor1 MD

I was given the depo provera shot back in December per the advise of my doctor and every since then I have had some strange symptoms. I read up on some of the side effects like: spotting, hot flashes ...

doctor1 MD

I got my first and last depo shot in XXXXXXX and then decided to get off of it but since going off of the depo shot, I've been experiencing a very light brown discharge and I'm not sure what it is. Although I ...

doctor1 MD

was assigned to had the nurse inject me with a 3month depo provera shot without informing me of the side ... effects from the depo shot? I have read the side effects cont for 6-8mos, sometimes a year, esp when you ...

doctor1 MD

I am 55yrs. old has had Asthma for over 15 yrs.and now I have COPD. Have taken Advair (Diskus 500/50) for preventive for over 10yrs. even though I knew the medicine was bad for my osteoporosis . Last week when I ...

Public Forum Discussions

doctor1 MD

I had a baby 6months ago and in may of this year I got the depo shot (I have had it many times ... month. I don t know what s wrong. I have not had the depo shot since may ...

doctor1 MD

, but with the constant period its unbearable without taking midol religously) I also have recently been taken of Depo ...

doctor1 MD

Well im on this birth called control depo provera and i been spotting for four months now ... being on this depo birth control but i think its a bacterial infection ...

doctor1 MD

I missed my Depo Vera shot in the beginning of April but the week before it was due I had bled, then afterwards I would spot one day then bleed , and now for the past 2 weeks I want to say I ve been having ...

doctor1 MD

am on depo vera since january and had no period, my 2nd shot i took it on 5th April. I will be going out for pilgrimage on 26th April, so i thought of using primulot N will it be harmfull? I dont ...

doctor1 MD

Hi I have been on Depo Provera for over 20 years. In this time I have been prone to abscesses .... They are painful and uncomfortable and leave scars. Is Depo the cause of this ,as I am considering stoping it ...

doctor1 MD

Hi I have had the depo in my back bout 8 weeks ago and I have got these really bad pains in my tummy and get spoting blood I keep farting and the pain goes down my left side nere my ribs and it goes ...

doctor1 MD

I was on depo for 2 1/2 years. And I didn t have a AF and I had my last shot June 23. And still ... smells make my belly turn. Is this normal after depo? I have 2 kids (6-3) and I know what s its like ...

doctor1 MD

i been on the depo shot for a month now and i been having some weird systems, lightheaded, cant sleep, im cold at all time, super sad like depress, blood in my stool, itchy skin, short out of breathe ...

doctor1 MD

Hi, I had the Depo Provera injection 3 months ago as contraception. As a side affect I immediately began bleeding heavily and have not stopped for longer than 1 day since. My GP has exhausted all hormone ...

Mobile Questions and Answers

doctor1 MD

Hi , it may cause menstrual disturbances.

doctor1 MD

Hi dear! Yes,side effects can come at any time .

doctor1 MD

Hi, It is called breakthrough bleeding ( a side effect of depo provera). Reply with thanks. Regards